Null/Pole Interpolation Problem in the Class RI of Rational Functions Intertwining Solutions of Linear Differential Equations

Andrey Melnikov, Victor Vinnikov

Research output: Contribution to journalArticlepeer-review

1 Scopus citations

Abstract

We formulate and solve the null/pole interpolation problem for the class RI of rational matrix-valued functions intertwining solutions of linear ODEs with a spectral parameter; such functions appear naturally as transfer functions of overdetermined 2D systems invariant in one direction. The salient new feature, as compared to the usual null/pole interpolation problem for rational matrix-valued functions, is that the null and pole vectors are replaced by the null and pole solutions of the given ODEs for the values of the spectral parameter equal to the prescribed zeroes and poles. As a byproduct we obtain a realization theorem and a Hermitian (conservative) realization theorem.

Original languageEnglish
Pages (from-to)1-19
Number of pages19
JournalComplex Analysis and Operator Theory
Volume9
Issue number1
DOIs
StatePublished - 1 Jan 2015

Fingerprint

Dive into the research topics of 'Null/Pole Interpolation Problem in the Class RI of Rational Functions Intertwining Solutions of Linear Differential Equations'. Together they form a unique fingerprint.

Cite this